# SDR CA140910006

- Difficulty date: August 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 35,436 hours
- Engine: Allsn 501D13
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6873748
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 275 hours
- Component: Turbine, Rroyce, 6847100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NUMBER 2 ENGINE RGB OIL PRESSURE INDICATION STARTED TO FLUCUATE, FOLLOWED SHORTLY BY, OIL PRESSURE LOW, WARNING LIGHT ILLUMINATING.  SHORTLY THERE AFTER THE NR 2 OIL QUANTITY GAUGE WENT TO ZERO.  NR 2 ENGINE WAS SHUTDOWN AND DIVERSION MADE TO NEAREST AIRPORT. LANDING AND TAXI COMPLETED WITHOUT FURTHER INCIDENT.
